# SDR IXXA20140814014

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,580 hours, 20,913 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L1 COCKPIT WINDOW ARCING.  UPON UN POWERING CAPTAIN'S WINDSHIELD ARCING STOPPED.  TROUBLESHOOTING ISOLATED FAULT TO POWER WIRE TERMINAL FOR WINDOW HEAT LOWER LT CORNER NR 1 LT WINDOW LOOSE.  SECURED WIRE TERMINAL & VERIFIED THE INTEGRITY OF SYS IAW AMM 30-41-00.
